# SDR AWXA200200680

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,422 hours, 34,772 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Bs 294.5
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT - DURING INSPECTION THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE (OUTBOARD POSITION). MAINTENANCE REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AND HOLDER ASSEMBLE (OUTBOARD POSITION), OPERATIONAL CHECK WAS GOOD.
